# SDR TWAA9615715

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corroded
- Location: Bs 1211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION ON TOP OF FLOOR TRACK, LBL 56, STATION 1211.  REMOVED CORROSION PER SRM 51-10-3, REPAIRED GALLEY TIE DOWN HOLE PER ARA 10750.  (M)
